Ask an expert
Question

13 Aug 2007

Depo, birth control pills and antibiotic
My last injection was on the 03.03.07. I never went for another. On the 22.07.07 I got my period for 1 hour, bright red and then brown for the whole day. Next day it was gone. The next day I went on the birth control pill. (Minesse) I was on the pill for one week, then I had a mouth operation and put on antibiotics for 14 days. I did not stop drinking the pill and now I already drank my second white pill and still no period. There are some watery discharge coming from my breast.

Are there a possiblility for pregnancy?????
Answer 373 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Pregnancy is possible. Start off by checking a pregnancy test. Iyt may be that you period will start later in the week though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote